# SDR DHL97724007

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 DOOR EXTERIOR SKIN BULGED AND OIL CANNED  APPROX 14 FROM TOP OF AFT CORNER.  CUT OUT DAMAGED SKIN AT C-3 DOOR, AREA 1.5 BY 7.  INSTALLED DOUBLER PER SRM 52-00-3 ON 14 FROM TOP AFT CORNER.  REPAIR 7 BY 10.
